# SDR IPXA1M70262

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5520 · Elevator Structure
- Part: Tee Fitting
- Part number: 8608174
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL T/E SLOT DOOR PANEL ASSY HAS DEBONDED TEE.  REPAIRED TEE IAW EO MD11-5510-44937-A.
